Journal of the Mathematical Society of Japan

Gradient estimates for a quasilinear parabolic equation of the mean curvature type

Mitsuhiro NAKAO and Yasuhiro OHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 3 (1996), 455-466.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499244

Digital Object Identifier
doi:10.2969/jmsj/04830455

Mathematical Reviews number (MathSciNet)
MR1389989

Zentralblatt MATH identifier
1076.35523

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35D10

Citation

NAKAO, Mitsuhiro; OHARA, Yasuhiro. Gradient estimates for a quasilinear parabolic equation of the mean curvature type. J. Math. Soc. Japan 48 (1996), no. 3, 455--466. doi:10.2969/jmsj/04830455. https://projecteuclid.org/euclid.jmsj/1226499244


Export citation